Skip to main content
padlock icon - secure page this page is secure

Publisher: Springer Science and Media

Volume 21, Number 4, 2011

Limit theorems for additive statistics based on moving average samples
pp. 233-249(17)
Authors: Borisov, I. S.; Sidorov, D. I.

Favourites:
ADD

On mappings whose sum is monotone
pp. 259-261(3)
Author: Ershov, Y. L.

Favourites:
ADD

On the uniqueness of generalized and quasi-regular solutions to equations of mixed type in ℝ3
pp. 262-273(12)
Authors: Hristov, T. D.; Popivanov, N. I.; Schneider, M.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

On the essential spectrum of a four-particle Schrödinger operator on a lattice
pp. 292-303(12)
Authors: Muminov, M. I.; Shodiev, U. R.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more